# SDR AALA20021878

- Difficulty date: December 28, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT ON SEAT 24D INOPERATIVE.  REPLACED BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
